Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 114, Number 1 (1984), 47-71.
Separation, retractions and homotopy extension in semialgebraic spaces.
Pacific J. Math., Volume 114, Number 1 (1984), 47-71.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 11E10: Forms over real fields 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx] 14F35: Homotopy theory; fundamental groups [See also 14H30] 57P05: Local properties of generalized manifolds 57Q99: None of the above, but in this section
Delfs, Hans; Knebusch, Manfred. Separation, retractions and homotopy extension in semialgebraic spaces. Pacific J. Math. 114 (1984), no. 1, 47--71. https://projecteuclid.org/euclid.pjm/1102708971